MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA ATLAN A350; ANESTHESIA UNITS
Model Number 8621500
Medical Device Problem Codes Gas Output Problem (1266); Failure to Analyze Signal (1539); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided with a separate follow-up-report.
 
Event or Problem Description
It was reported that the device posted a ventilator failure alarm during use.No injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation was performed based on the given information including the electronic log file.The reported issue could be confirmed and it was determined that a failure of the optical incremental encoder was the root cause.The device detected the failure and reacted as specified for this situation.In case of such failure, atlan will still provide fresh gas (including agent if a vaporizer is connected) and monitoring allowing for manual ventilation.Based on the currently available information, the risk related to the specific situation has been initially evaluated.Since similar complaints have been reported recently, a capa (corrective and preventive actions for products) was initiated.

Brand Name
ATLAN A350
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key22910735
Report Number9611500-2025-00480
Device Sequence Number12977550
Product Code BSZ
UDI-Device Identifier04048675556176
UDI-Public(01)04048675556176(11)230911(93)8621500-15
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K230931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8621500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown